# SDR ASOA2013041003342

- Difficulty date: March 21, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N849AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7347
- Aircraft time: 31,116 hours, 27,912 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD FUSELAGE ACCESS PANEL 132AL DOOR SURROUND FASTENER HOLE DAMAGED AT 7 0'CLOCK POSITION.  REPAIRED IAW REO 601R-53-11-2477.  MAJOR REPAIR.
